RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2003, Volume 15, Number 8, Pages 113–117 (Mi mm414)  

This article is cited in 4 scientific papers (total in 4 papers)

Singular perturbations in one problem of safe combustion regimes modelling

E. A. Shchepakina

Samara State University

Abstract: The paper is devoted to application of integral manifolds method and canards technique for modelling of safe combustion regimes in an inert dusty medium.

Full text: PDF file (509 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 14.08.2002

Citation: E. A. Shchepakina, “Singular perturbations in one problem of safe combustion regimes modelling”, Matem. Mod., 15:8 (2003), 113–117

Citation in format AMSBIB
\Bibitem{Shc03}
\by E.~A.~Shchepakina
\paper Singular perturbations in one problem of safe combustion regimes modelling
\jour Matem. Mod.
\yr 2003
\vol 15
\issue 8
\pages 113--117
\mathnet{http://mi.mathnet.ru/mm414}
\zmath{https://zbmath.org/?q=an:1123.76071}


Linking options:
  • http://mi.mathnet.ru/eng/mm414
  • http://mi.mathnet.ru/eng/mm/v15/i8/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Golodova, E. A. Shchepakina, “Modelling of safe combustion with maximal temperature”, Math. Models Comput. Simul., 1:2 (2009), 322–334  mathnet  crossref  mathscinet  zmath
    2. T. V. Simonova, “Medlennye integralnye mnogoobraziya so smenoi ustoichivosti”, Vestn. SamGU. Estestvennonauchn. ser., 2012, no. 6(97), 49–57  mathnet
    3. E. S. Golodova, E. A. Schepakina, “Otsenka zatyagivaniya poteri ustoichivosti v differentsialnykh sistemakh s traektoriyami-utkami”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 3(104), 12–24  mathnet
    4. N. M. Firstova, “Effekt vliyaniya belogo shuma v dinamicheskoi modeli elektrokhimicheskoi reaktsii”, Vestn. SamU. Estestvennonauchn. ser., 24:4 (2018), 41–47  mathnet  crossref  elib
  • Математическое моделирование
    Number of views:
    This page:269
    Full text:100
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020